Skip to Main content Skip to Navigation
Journal articles

Comparing descent obstruction and Brauer-Manin obstruction for open varieties

Abstract : We provide a relation between Brauer-Manin obstruction and descent obstruction for torsors over not necessarily proper varieties under a connected linear algebraic group or a group of multiplicative type. Such a relation is also refined for torsors under a torus. The equivalence between descent obstruction andétale Brauer-Manin obstruction for smooth pro-jective varieties is extended to smooth quasi-projective varieties, which provides the perspective to study integral points.
Document type :
Journal articles
Complete list of metadata

Cited literature [38 references]  Display  Hide  Download

https://hal.sorbonne-universite.fr/hal-02171863
Contributor : Gestionnaire Hal-Su Connect in order to contact the contributor
Submitted on : Wednesday, July 3, 2019 - 11:27:31 AM
Last modification on : Friday, December 3, 2021 - 11:43:25 AM

File

1604.02709.pdf
Files produced by the author(s)

Identifiers

Citation

Yang Cao, Cyril Demarche, Fei Xu. Comparing descent obstruction and Brauer-Manin obstruction for open varieties. Transactions of the American Mathematical Society, American Mathematical Society, 0013, 371 (12), pp.8625-8650. ⟨10.1090/tran/7567⟩. ⟨hal-02171863⟩

Share

Metrics

Record views

434

Files downloads

1122